MathSciNet Relay Station
MathSciNet bibliographic data
MR1001289 (90e:92068) 92A15
Lefèvre, Claude; Picard, Philippe On the formulation of discrete-time epidemic models. Math. Biosci. 95 (1989), no. 1, 27–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement